# SDR RAIA201303240001

- Difficulty date: March 24, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 27,266 hours, 23,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE EMERGENCY LIGHT STRIP NR 4 WAS FOUND TO BE INOP.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT STRIP.  SYSTEM OPS CHECKED GOOD.
